Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 166, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 25, 2007, 6:53 PM EDT for Berkshire County, Massachusetts. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2007, 6:53 PM EDT (22:53 UTC)
- Expired
- Aug 25, 2007, 8:00 PM EDT
- In force
- 67 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Berkshire County, MA
The radar
The Albany radar (KENX), 73 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 7:08 PM EDT | TSTM WND GST 70 | North Adams, MA | MEASURED GUST OF 60 KNOTS |
| Aug 25, 7:40 PM EDT | TSTM WND DMG | Savoy, MA | LARGE TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1654 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 252252 SVRALY MAC003-260000- /O.NEW.KALY.SV.W.0166.070825T2253Z-070826T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 653 PM EDT SAT AUG 25 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS... * UNTIL 800 PM EDT * AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF NEW ASHFORD...OR ABOUT 12 MILES WEST OF NORTH ADAMS... AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WILLIAMSTOWN AND WESTON FIELD BY 700 PM EDT... NOEL FIELD...NORTH ADAMS...SOLDIERS MEMORIAL FIELD AND ADAMS BY 705 PM EDT... FLORIDA BY 715 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL SIZE... DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. LAT...LON 4274 7328 4255 7333 4256 7298 4274 7301 $$ JPV
2 follow-up statements
000 WWUS51 KALY 252321 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 721 PM EDT SAT AUG 25 2007 MAC003-260000- /O.CON.KALY.SV.W.0166.000000T0000Z-070826T0000Z/ BERKSHIRE MA- 721 PM EDT SAT AUG 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHEASTERN BERKSHIRE COUNTY... AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SWEETS CORNER...OR ABOUT NEAR NORTH ADAMS...MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... EASTERN SUMMIT...HOOSAC TUNNEL...FLORIDA AND WHITCOMB SUMMIT BY 730 PM EDT... HOOSAC TUNNEL STATION BY 735 PM EDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. LAT...LON 4273 7325 4258 7329 4256 7298 4273 7298 $$ JPV
000 WWUS51 KALY 252355 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 756 PM EDT SAT AUG 25 2007 MAC003-260006- /O.EXP.KALY.SV.W.0166.000000T0000Z-070826T0000Z/ BERKSHIRE MA- 756 PM EDT SAT AUG 25 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BERKSHIRE COUNTY EXPIRES AT 800 PM EDT... THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. LAT...LON 4273 7325 4258 7329 4256 7298 4273 7298 $$ JPV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:00 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Aug 25, 4:00 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 400 PM EDT SAT AUG 25 2007 .SYNOPSIS... A HOT AND VERY HUMID AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION THROUGH TONIGHT. THERE WILL BE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION THROUGH TONIGHT. SOME OF THE THUNDERSTORMS INTO THIS EVENING MAY BE SEVERE. THE COLD FRONT WILL PASS THROUGH THE AREA EARLY SUNDAY MORNING. THE AIR MASS BEHIND THE COLD FRONT WILL BE LESS HUMID AND NOT AS WARM...BUT TEMPERATURES ON SUNDAY INTO EARLY NEXT WEEK WILL REMAIN ABOVE NORMAL. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SURFACE LOW PRESSURE MOVING EAST-NORTHEAST ACROSS SOUTHERN CANADA (JUST NORTH OF THE ST LAWRENCE VALLEY)...WITH A TRAILING COLD FRONT LAGGING BACK THROUGH THE EASTERN GREAT LAKES REGION. THIS FRONT WILL BE THE FOCUS FOR TRIGGERING CONVECTIVE ACTIVITY. SEVERE THUNDERSTORM WATCH ALREADY ISSUED FOR THE NORTHERN TWO-THIRDS OF THE FCST AREA. SPECIAL 18Z KALY SOUNDING SHOWED CAPES NEAR 5000 J/KG. ANY SEVERE TSTMS LATE THIS AFTERNOON WILL AFFECT THE NW THIRD OF THE REGION (SOUTHERN ADIRONDACKS...MOHAWK VALLEY AND LAKE GEORGE SARATOGA REGION)...THEN TRANSITION SOUTHWARD INTO THE SCHOHARIE VALLEY...CAPITAL DISTRICT AND SOUTHERN VERMONT EARLY THIS EVENING...AND FURTHER SOUTH LATER THIS EVENING IF ACTIVITY REMAINS SEVERE. && .SHORT TERM /10 PM THIS EVENING THROUGH TUESDAY/...THE AFOREMENTIONED COLD FRONT IS FORECAST TO SLOW ITS SOUTHWARD PROGRESS AND BECOME SOMEWHAT DIFFUSE ON SUNDAY...BUT LATEST MODEL RUNDS INDICATE ONLY ABOUT THE SOUTHERN THIRD OF THE FORECAST AREA HAVE A CHANCE FOR ANY SHOWERS/TSTMS ON SUNDAY...WITH THE REST OF THE AREA DRY. ALTHOUGH THE AIRMASS BEHIND THIS FRONT WILL BE LESS HUMID AND COOLER THAN THE AIRMASS TODAY...TEMPS WILL REMAIN ABOVE NORMAL IN THE NEW AIR MASS THROUGH TUESDAY AS IT SLOWLY BUILDS INTO THE REGION. THE LARGE HIGH PRESSURE SYSTEM WILL ALSO PRODUCE MAINLY CLEAR TO PARTLY CLOUDY SKIES SUNDAY NIGHT THROUGH TUESDAY WITH NO PCPN. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... RESPITE FROM THE HUMIDITY WILL BE SHORT AS MORE HUMID AIR WILL BEGIN TO RETURN TUESDAY NIGHT AND WILL REMAIN IN PLACE UNTIL ANOTHER MORE SIGNIFICANT COLD FRONT MOVES THROUGH LATER IN THE WEEK (MOST LIKELY LATE WEDNESDAY NIGHT OR THURSDAY). HIGHS WEDNESDAY WILL REMAIN ABOVE NORMAL...WITHA RETURN TO SEASONABLE TEMPS THUSDAY AS THE COLD FRON SLOWLY EXITS THE REGION...AND NORMAL OR SLIGHTLY BELOW TEMPS FRIDAY AND SATURDAY. CHANCE POPS IN THE FORECAST WEDNESDAY THROUGH THURSDAY NIGHT ASSOCIATED WITH THE COLD FRONTAL PASSAGE. MOST GUIDANCE SUGGESTS THAT FROM WILL CLEAR THE REGION EARLY THURSDAY WITH MAINLY DRY WEATHER AFTER THAT. HOWEVER...SOME PREVIOUS MODEL RUNS SUGGESTED THIS COLD FRONT COULD SLOW DOWN FOR A TIME...SO HAVE HAVE LEFT LOW CHANCE POPS IN THE FORECAST INTO THURSDAY NIGHT. && .AVIATION /18Z SATURDAY THROUGH WEDNESDAY/... MVFR VSBY SHOULD CONTINUE THROUGH THE AFTERNOON DUE TO PERSISTENT HAZE. SOME MIXING HAS OCCURRED ACROSS PORTIONS OF CENTRAL NY...HOWEVER VERY HIGH DEWPOINTS CONTINUING ACROSS EASTERN NY. SOME IMPROVEMENT MAY OCCUR EARLY THIS EVENING...BUT WILL KEEP VSBY IN MVFR RANGE WITH THIS TAF ISSUANCE. THE OTHER ISSUE OF THE DAY WILL BE THE POTENTIAL FOR THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING. STRONG CAP IN PLACE HAS LIMITED CONVECTIVE DEVELOPMENT THUS FAR. HOWEVER...A COLD FRONT DROPPING SOUTHEAST ACROSS SOUTHERN ONTARIO AND MICHIGAN SHOULD TRIGGER ISOLATED TO SCATTERED THUNDERSTORMS. KGFL TO KALB CORRIDOR SHOULD BE AFFECTED STARTING AROUND 21Z-22Z...WITH ACTIVITY PUSHING SOUTHWARD THIS EVENING TO NEAR KPOU AROUND 00Z-01Z. SINCE COVERAGE IS NOT EXPECTED TO BE WIDESPREAD AND STORMS HAVE YET TO DEVELOP...WILL JUST MENTION VCSH AND CB IN CLOUD GROUP FOR NOW. IFR CONDITIONS WILL BE POSSIBLE WITHIN ANY THUNDERSTORMS. LATER TONIGHT AS THE COLD FRONT GRADUALLY SLIDES SOUTHWARD THROUGH THE REGION...SHOWERS AND STORMS SHOULD END BUT STILL A GOOD DEAL OF MID LEVEL CLOUDS WILL BE AROUND...SO RADIATION FOG IS NOT ANTICIPATED. HOWEVER...WITH LOW LEVEL MOISTURE IN PLACE THERE WILL LIKELY BE AT LEAST MVFR VSBY RESTRICTIONS IN BR/HZ. WINDS WILL TURN NORTHWEST SUNDAY MORNING...ESPECIALLY ONCE MIXING COMMENCES WITH VFR CONDITIONS RETURNING. THERE COULD BE A ROGUE SHOWER AT KPOU SUNDAY MORNING INTO EARLY AFTERNOON. SUN...VFR...ISOLD SHRA/TSRA SOUTH OF KALB. MON...VFR...NO SIG WX. TUE...VFR...NO SIG WX. WED...VFR/MVFR...ISOLATED AFTN SHRA/TSRA. && .FIRE WEATHER... VERY WARM AND HUMID CONDITIONS WILL PREVAIL IN ADVANCE OF A COLD FRONT THROUGH TONIGHT. THIS FRONT WILL PROVIDE SCATTERED SHOWERS AND THUNDERSTORMS WITH SOME HEAVY RAINFALL POSSIBLE FROM LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. SOUTH TO SOUTHWEST WINDS OF 10 TO 15 MPH WITH GUSTS TO 20 MPH LATE THIS AFTERNOON...WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT BY SUNDAY MORNING AND DECREASE TO AROUND 5 TO 10 MPH. RELATIVE HUMIDITY VALUES WILL RECOVER TO NEAR 100 PERCENT OVERNIGHT. SLIGHTLY LESS HUMID AIR WILL MOVE IN FOR SUNDAY...WITH NORTHWEST WINDS AROUND 5 TO 10 MPH. MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM MAINLY 50 TO 60 PERCENT. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN AREAS...AS THE AFOREMENTIONED COLD FRONT SLOWS ITS PROGRESS. && .HYDROLOGY... NO WIDESPREAD HYDRO PROBLEMS ANTICIPATED OVER THE NEXT SEVERAL DAYS. RIVER FLOWS CONTINUE TO RUN BELOW NORMAL FOR THIS TIME OF YEAR. A VERY WARM AND HUMID AIR MASS WILL PERSIST THROUGH TONIGHT...WITH ONLY A SLIGHT DECREASE IN HUMIDITY LEVELS ON SUNDAY. IN ADVANCE OF AND ALONG A COLD FRONT THAT WILL GRADUALLY MOVE SOUTHEAST THROUGH THE AREA...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE ADIRONDACKS AND MOHAWK VALLEY LATER THIS AFTERNOON...AND EVENTUALLY MOVE INTO THE CAPITAL DISTRICT AND AREAS SOUTH AND EAST THIS EVENING INTO THE OVERNIGHT HOURS. BASIN AVERAGE RAINFALL AMOUNTS WILL BE RATHER LIGHT WITH GENERALLY LESS THAN ONE QUARTER INCH...WITH LITTLE RIVER RESPONSE. HOWEVER...WITH MOIST AIR MASS IN PLACE HEAVY DOWNPOURS WILL BE POSSIBLE WITH LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES...WHICH MAY LEAD TO SOME MINOR FLOODING OF URBAN AND POOR DRAINAGE LOCATIONS. SHARP RISES COULD OCCUR ON STREAMS IN THE IMMEDIATE AREA OF ANY HEAVY RAIN. LARGER STREAMS AND RIVERS WILL ONLY SHOW SLIGHT INCREASES IN FLOW AND MOST OF THE RAIN WILL SOAK INTO THE GROUND. THE COLD FRONT WILL SLOW ITS SOUTHWARD PROGRESS BUT WEAKEN ON SUNDAY. SO THERE WILL BE A LOW CHANCE OF SHOWERS AND THUNDERSTORMS SOUTH OF ALBANY...WITH GENERALLY LIGHT BASIN AVERAGE RAINFALL AMOUNTS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Aug 25, 2:10 PM EDT, 4 hours 43 minutes before
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
In the hours before
Special weather statement, Aug 25, 4:36 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 436 PM EDT SAT AUG 25 2007 NYZ033-038-252100- HAMILTON NY-SOUTHERN HERKIMER NY- 436 PM EDT SAT AUG 25 2007 ...A STRONG THUNDERSTORM IN HAMILTON AND HERKIMER COUNTIES... AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING HALF INCH SIZE HAIL...FREQUENT LIGHTNING...STRONG GUSTY WINDS TO 50 MPH AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR COLD BROOK...OR ABOUT 9 MILES SOUTHEAST OF HINCKLEY...AND MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... 6 MILES NORTH OF CURTIS BY 445 PM EDT POWLEY PLACE BY 455 PM EDT AVERYS PLACE...CLOCKMILL CORNERS...7 MILES SOUTHWEST OF SHAKER PLACE AND 7 MILES WEST OF ARIETTA BY 500 PM EDT HWJIV
Local storm report, Aug 25, 4:43 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
443 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL HADLEY 43.32N 73.85W
08/25/2007 M0.88 INCH SARATOGA NY BROADCAST MEDIA
NICKEL SIZED HAIL.
&&
FRUGISSpecial weather statement, Aug 25, 5:26 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 526 PM EDT SAT AUG 25 2007 VTZ013-252215- BENNINGTON VT- 526 PM EDT SAT AUG 25 2007 ...A STRONG THUNDERSTORM IN BENNINGTON COUNTY... AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 45 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 10 MILES WEST OF DORSET...OR ABOUT 9 MILES NORTH OF SALEM... AND MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... DORSET BY 540 PM EDT JPV
Local storm report, Aug 25, 5:43 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
543 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG KINGSBURY 43.36N 73.53W
08/25/2007 WASHINGTON NY LAW ENFORCEMENT
TREES AND WIRES DOWN ON STATE ROUTE 149 BETWEEN ROUTE 4
AND COUNTY ROUTE 41.
&&
FRUGISSpecial weather statement, Aug 25, 6:05 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 605 PM EDT SAT AUG 25 2007 NYZ051-052-061-252230- WESTERN ALBANY NY-EASTERN COLUMBIA NY-EASTERN ALBANY NY- 605 PM EDT SAT AUG 25 2007 ...STRONG THUNDERSTORMS IN ALBANY AND COLUMBIA COUNTIES... AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL... WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LATHAM TO FEURA BUSH TO WESTERLO...OR ALONG A LINE EXTENDING FROM LATHAM TO DELMAR TO 16 MILES SOUTHWEST OF DELMAR...AND MOVING EAST AT 30 MPH. THUNDERSTORMS WILL BE NEAR... SELKIRK BY 610 PM EDT RAVENA BY 615 PM EDT CHATHAM AND 7 MILES WEST OF NEW LEBANON BY 630 PM EDT RAINFALL AMOUNTS WITH THESE STORMS WILL RANGE FROM A TENTH TO LOCALLY A QUARTER OF AN INCH. HWJIV
Local storm report, Aug 25, 6:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
651 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND DMG BETHLEHEM CENTER 42.60N 73.79W
08/25/2007 ALBANY NY LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN THROUGHOUT THE TOWN OF
BETHLEHEM.
&&
FRUGISNearby
Severe Thunderstorm Warnings in Massachusetts, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.